A study to examine buhlmann straub credibility model in generalized linear models


EBEGİL M. , ÖZDEMİR Ş.

COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS, vol.55, no.2, pp.9-16, 2006 (Refereed Journals of Other Institutions)

  • Publication Type: Article / Article
  • Volume: 55 Issue: 2
  • Publication Date: 2006
  • Doi Number: 10.1501/commua1_0000000318
  • Title of Journal : COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS
  • Page Numbers: pp.9-16